# SDR CALA2014070700880

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,678 hours, 17,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED AISLE PATH LIGHTING ROWS 15L, 20L, 21L, 22L INOPERATIVE.  FOUND AISLE PATH LIGHTING ASSEMBLY AT SEAT 15ABC SHORTED.  R & R LIGHT ASSEMBLY & BATTERY PACK AS PRECAUTION IAW AMM 33-51-11 & 33-51-06-960-805 BATTERY PACK LOCATION M1694.
